On point dissipative N-dimensional systems of differential equations with quadratic nonlinearityReport as inadecuate




On point dissipative N-dimensional systems of differential equations with quadratic nonlinearity - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 16 1993, Issue 1, Pages 139-148

Department of Mathematical Sciences, Clemson University, Clemson 29634-1907, SC, USA

Received 17 October 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Known sufficient conditions for quadratic dynamical system x′=Ax+fx to bepoint dissipative given in terms of A and f for dimensions 2 and 3 are extended to allow formore general forms for the nonlinear term fx. Furthermore, the conditions extend to ndimensions when f is quadratic with zero set an n−1-dimensional hyperplane.





Author: Anil K. Bose, Alan S. Cover, and James A. Reneke

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents